p-Capacity and p-Hyperbolicity of Submanifolds

Publication: Research - peer-reviewJournal article – Annual report year: 2009

Documents

View graph of relations

We use explicit solutions to a drifted Laplace equation in warped product model spaces as comparison constructions to show p-hyperbolicity of a large class of submanifolds for p >= 2. The condition for p-hyperbolicity is expressed in terms of upper support functions for the radial sectional curvatures of the ambient space and for the radial convexity of the submanifold. In the process of showing p-hyperbolicity we also obtain explicit lower bounds on the p-capacity of finite annular domains of the submanifolds in terms of the drifted 2-capacity of the corresponding annuli in the respective comparison spaces.
Original languageEnglish
JournalRevista Matematica Iberoamericana
Publication date2009
Volume25
Issue2
Pages709-738
ISSN0213-2230
StatePublished

Keywords

  • p-Transience, p-hyperbolicity, Submanifolds, Comparison theory
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

Download statistics

No data available

ID: 4395846